# SDR DL73K991589

- Difficulty date: July 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311DL
- Make and model: Boeing 737232
- Aircraft serial: 23083
- Engine: Pwa JT8D15
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Valve
- Condition: Failed
- Location: Nr 1 Engine
- Component: 320115
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ENGINE OIL TEMP WAS IN THE YELLOW ZONE AROUND 150 DEG C FOR 15 MINUTES.  WHEN THE ENGINE WAS IN IDLE THE TEMP WENT UP TO THE RED LINE.  REPLACED NR 1 ENGINE FUEL HEAT VALVE (FOUND OPEN/CLOSE IND TANG HANGING UP ON VALVE BODY IN BOTH DIRECTIONS) PER PFHB DRAINED AND REPLENISHED OIL RESERVOIR.  REPLACED MAIN OIL SCREEN.  OPERATION AND LEAK CHECK GOOD ON ENGINE   RUN.
